# SDR AU981078

- Difficulty date: August 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: 6877092
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) SECOND STAGE TURBINE WHEEL CRACKED IN THREE PLACES.  CRACK LENGTHS APPROXIMATELY 25.4 MM (1 INCH).   PART TC:  1,621.
